# SDR ASOA201901075004

- Difficulty date: January 7, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 38,658 hours, 36,213 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Part number: 601R310229
- Condition: Corroded
- Location: Fuselage
- Part time: 38,658 hours, 36,213 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: CO# 7411918 JOB# 7741198 OP# 6: SKIN JOINT STRAP AT F.S. 333.00 BETWEEN STR 25R AND STR 26R IS CORRODED. C/A:REPAIRED DAMAGE IAW EA# 32-2018-271 REV.--, DATED 12/20/2018 AND EC/TC EA 32-2018-271 REV.0, DATED 2018-12-24.
